Stop the war!
default search action
"Fault-Tolerant Wormhole Routing in Two-Dimensional Mesh Networks with ..."
Pao Hwa Sui, Sheng-De Wang (1999)
- Pao Hwa Sui, Sheng-De Wang:
Fault-Tolerant Wormhole Routing in Two-Dimensional Mesh Networks with Convex Faults. Inf. Sci. 121(3-4): 217-231 (1999)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.